MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6+ R

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6+ R
Catalog Number 02.12.0026R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2019: lot 171838: 26 items manufactured and released on 28 august 2017.Expiration date: 2022-06-29.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold with one similar reported event.Other implants involved in the event, batch review performed on 13 december 2019.Gmk-sphere 02.07.0035rp patella resurfacing # 3 (k090988) lot.173745.Lot 173745: 120 items manufactured and released on 19 september 2017.Expiration date: 2022-08-30.No anomalies found related to the problem.To date, 119 items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1205r tibial tray fixed cemented # 5 r (k090988) lot.171961.Lot 171961: 109 items manufactured and released on 7 september 2017.Expiration date: 2022-08-28.No anomalies found related to the problem.To date, 109 items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0514fr tibial insert fixed sphere flex # 5/14 mm r (k121416) lot.134449 lot 134449: 25 items manufactured and released on 13 november 2013.Expiration date: 2018-09-30.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.F11030 primary extension stem ø11mm / l 30 mm (k133630) lot.173740 lot 173740: 100 items manufactured and released on 4 october 2017.Expiration date: 2022-09-21.No anomalies found related to the problem.To date, 90 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen was unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6+ R
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9502122
Report Number3005180920-2019-01095
Device Sequence Number1215594
Product Code JWH
UDI-Device Identifier07630030862441
UDI-Public07630030862441
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2022
Device Catalogue Number02.12.0026R
Device Lot Number171838
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;